Dehn fillings that reduce Thurston norm

Zlil Sela*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We construct examples for which more than one Dehn filling reduces the Thurston norm of (distinct) second homology classes of Φ P -atoroidal 3-manifolds. We bound the number of these Dehn fillings by the number of faces of the Thurston Ball.

Original languageAmerican English
Pages (from-to)371-378
Number of pages8
JournalIsrael Journal of Mathematics
Volume69
Issue number3
DOIs
StatePublished - Oct 1990

Fingerprint

Dive into the research topics of 'Dehn fillings that reduce Thurston norm'. Together they form a unique fingerprint.

Cite this